| Model Number |
BF-XT190 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope for a separate issue.During the initial evaluation of the device, it was observed no communication between the plug unit and the processor.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, no communication between the plug unit and the processor was observed.The initial evaluation finding was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure, expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.